# SDR A6WA201140857

- Difficulty date: September 18, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 19,879 hours, 18,980 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN SMELLS OF ELECTRICAL SMOKE.  ODOR IS STRONGER NEAR LAV.  R & R LAV LIGHT BALLAST.
